Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 789273, 20 pages
http://dx.doi.org/10.5402/2012/789273
Research Article

Matrix Variate Pareto Distribution of the Second Kind

1Instituto de Matemáticas, Universidad de Antioquia, Calle 67, No. 53–108, Medellín, Colombia
2Department of Statistics, University of Rajasthan, Jaipur 302004, India
3Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403-0221, USA

Received 15 August 2012; Accepted 6 September 2012

Academic Editors: J. Jiang and C. Proppe

Copyright © 2012 Daya K. Nagar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. L. Johnson, S. Kotz, and N. Balakrishnan, Continuous Univariate Distributions, John Wiley & Sons, New York, NY, USA, 2nd edition, 1994.
  2. A. K. Gupta and D. K. Nagar, Matrix Variate Distributions, vol. 104, Chapman & Hall, Boca Raton, Fla, USA, 2000.
  3. L. Cardeño, D. K. Nagar, and L. E. Sánchez, “Beta type 3 distribution and its multivariate generalization,” Tamsui Oxford Journal of Mathematical Sciences, vol. 21, no. 2, pp. 225–241, 2005. View at Google Scholar · View at Zentralblatt MATH
  4. A. K. Gupta and D. K. Nagar, “Matrix-variate beta distribution,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 449–459, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. K. Gupta and D. K. Nagar, “Properties of matrix variate beta type 3 distribution,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 308518, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. S. Herz, “Bessel functions of matrix argument,” Annals of Mathematics, vol. 61, pp. 474–523, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. G. Constantine, “Some non-central distribution problems in multivariate analysis,” Annals of Mathematical Statistics, vol. 34, pp. 1270–1285, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. T. James, “Distributions of matrix variates and latent roots derived from normal samples,” Annals of Mathematical Statistics, vol. 35, pp. 475–501, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. W. Davis, “Invariant polynomials with two matrix arguments extending the zonal polynomials: applications to multivariate distribution theory,” Annals of the Institute of Statistical Mathematics, vol. 31, no. 3, pp. 465–485, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. W. Davis, “Invariant polynomials with two matrix arguments, extending the zonal polynomials,” in Multivariate Analysis-V, P. R. Krishnaiah, Ed., pp. 287–299, North-Holland, Amsterdam, The Netherlands, 1980. View at Google Scholar · View at Zentralblatt MATH
  11. Y. Chikuse, “Distributions of some matrix variates and latent roots in multivariate Behrens-Fisher discriminant analysis,” The Annals of Statistics, vol. 9, no. 2, pp. 401–407, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. K. Nagar and A. K. Gupta, “Matrix-variate Kummer-beta distribution,” Journal of the Australian Mathematical Society, vol. 73, no. 1, pp. 11–25, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH